# SDR SIMA20011303

- Difficulty date: May 10, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Lack Of Lube
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGA - FLT 4512 - DURING APPROACH, CREW REPORTED HYDRAULIC QUANTITY LOW ADVISORY ON EICAS, DECLARED EMERGENCY INTO LGA, NO FURTHER INCIDENTS REPORTED.  MAINTENANCE SERVICED THE HYDRAULIC RESERVOIR IAW EMB MM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
